Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




24 Publications

2015 | Journal Article | IST-REx-ID: 2014 | OA
Klimova, A., Uhler, C., & Rudas, T. (2015). Faithfulness and learning hypergraphs from discrete distributions. Computational Statistics & Data Analysis, 87(7), 57–72. https://doi.org/10.1016/j.csda.2015.01.017
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1547 | OA
Mohammadi, F., & Moradi, S. (2015). Resolution of unmixed bipartite graphs. Bulletin of the Korean Mathematical Society, 52(3), 977–986. https://doi.org/10.4134/BKMS.2015.52.3.977
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1579 | OA
Brooks, C., Martin del Campo Sanchez, A., & Sottile, F. (2015). Galois groups of Schubert problems of lines are at least alternating. Transactions of the American Mathematical Society, 367(6), 4183–4206. https://doi.org/10.1090/S0002-9947-2014-06192-8
View | DOI | Download Preprint (ext.)
 
2014 | Other Publication | IST-REx-ID: 2007 | OA
Klimova, A., & Rudas, T. (2014). gIPFrm: Generalized iterative proportional fitting for relational models. The Comprehensive R Archive Network.
View | Download (ext.)
 
2014 | Journal Article | IST-REx-ID: 2011 | OA
Yu, F., Fienberg, S., Slaković, A., & Uhler, C. (2014). Scalable privacy-preserving data sharing methodology for genome-wide association studies. Journal of Biomedical Informatics, 50, 133–141. https://doi.org/10.1016/j.jbi.2014.01.008
View | DOI | Download Submitted Version (ext.)
 

Search

Display / Sort

Citation Style: APA

Export / Embed